# SDR UIEA200200066

- Difficulty date: December 7, 2002
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 77385619
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

JFK-ORD - AIR TURNBACK, AT 10,000 FEET WITH CRUISE POWER, LOUD BANG AND BUMP.  NR 1 ENGINE EGT CLIMBED TO 850 DEGREES AND NACELLE TEMPS TO 4.5 BLEED VALVE CLOSED.  EGT CONTINUED ABOUT 100 DEGREES ABOVE OTHER ENGINES.  SAW T/R BLOW-OUT PANEL OPEN.  RETURNED TO JFK.  NO FUEL DUMPED.  FOUND INTERMEDIATE CHECK VALVE, Y-DUCT AND ELBOW FAILED. REPLACED CHECK VALVE PER MM 36-11-02.  REPLACED DUCT ASSEMBLY P/N 65B94819-2 PER MM 36-11-01.  LEAK CHECK OK.  REPLACED MANIFOLD P/N 1756M94603 PER MM 36-11-00.  REPLACED TUBE ASSEMBLY 9057M85G02 PER MM 36-11-00.  OPS AND LEAK CHECK OK.  (M)
